Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have chest pain. Taking HCG for weight loss. Have hyperthyroid. Is this the side effect of HCG?

Hello, I am a 53 year old lady taking HCG drops for weight loss . I have begun menstrating after 11 mos of none and I am experiencing chest pain and tightness in my chest, I also have hyper thyroid problems ...are these side effects of the HCG? I have been on the diet for about 30 days...perhaps I am taking too much HCG in a day? Is this normal?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
chest pain is always a serious problem,you should not ignore this...specially compressive chest pain is typical of heart ECG,ecocardigraphy and TMT is required for evaluation.....preferably stop this hormone before ruling out any serious cardiac cause behind......
hyperthyroid state can happen in excess HCG state..(like 1 st trimester of HCG and TSH has similar recepters whose a part is same...)...till which limit this can be accepted taking in mind its not a hugely recommended way of managing obesit,is really a questionable matter...:)
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor